Wavelet bases and linear operators in anisotropic Lizorkin–Triebel spaces
Doklady Akademii Nauk, Tome 340 (1995) no. 5, pp. 583-586
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_340_5_a0,
author = {M. Z. Berkolaiko and I. Ya. Novikov},
title = {Wavelet bases and linear operators in anisotropic {Lizorkin{\textendash}Triebel} spaces},
journal = {Doklady Akademii Nauk},
pages = {583--586},
year = {1995},
volume = {340},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_340_5_a0/}
}
M. Z. Berkolaiko; I. Ya. Novikov. Wavelet bases and linear operators in anisotropic Lizorkin–Triebel spaces. Doklady Akademii Nauk, Tome 340 (1995) no. 5, pp. 583-586. http://geodesic.mathdoc.fr/item/DAN_1995_340_5_a0/